# SDR VNAA202508020013

- Difficulty date: May 25, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE OVER S26R BTW FS349 - 364 AT MAIN AVIONICS COMPARTMENT.  CORROSION ON INTERNAL STRUCTURE OVER STGR26RH BTW FS349.00 / FS364.00 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-03-101-006-A04 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.
